# SDR AALA2020022549018

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 52,502 hours, 33,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-60-00.
